# SDR 07FDEA04664

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INTERNAL STRUCTURE FOUND 1 CRACK 0,75" LONG ON FIXED TEE AT XOS 906 REPAIR WING LOWER L/E STRINGER DOUBLER IAW SRM 57-10-00 FIG 49 VOL 1.
